# SDR DALA2025032002121

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0864712) CRACK WAS FOUND OF 0.391IN LENGTH IN THE LH ATTACH ANGLE AT THE DRAIN HOLE/SLOT. REPAIRED PER B737-800 57-10-10-2R PROCEDURE 6 REPAIR 6.
